# SDR AALA202012249002

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 17,256 hours, 7,774 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L424151
- Condition: Delaminated
- Location: R3
- Part time: 17,256 hours, 7,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R3 WINDOW DELAMINATING FROM TOP TO BOTTOM OF WINDOW.  REPLACED R3 FIXED WINDOW, PER AMM 56-11-12.
